# SDR EISA95377

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Corrosion
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, CORROSION BEYOND LIMITS NR 2 SLAT ATTACH ANGLE IAW 51-10-6 100 PERCENT METAL REMOVAL WAS FOUND.  FABRICATED NEW ATTACH ANGLE, ALODINED AND PRIMED AND INSTALLED NEW BRACKET IAW B727 SRM 51-10-1, 51-10-2, 51-40-3 L-ANGLE 7075T6 .063 5.2187 BY 1.5 BY .75 INCH.  (M)
